# SDR FDEA202406010758

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 78,455 hours, 29,274 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 113N200341SP
- Part serial: FX0004
- Condition: Damaged
- Location: Lt Flap Fairing
- Part time: 9,557 hours, 6,909 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING, AFT FAIRING SUPPORT INBD MAIN FLAP FITTING IS LOOSE. FOUND AFT MOUNT HOLE DAMAGED IN LH I/B LWR MAIN FLAP FOR FAIRING SUPPORT BRACKET. REPAIRED DAMAGED HOLE   AND REPLACED BRACKET REF. B757 SRM 57-53-02-2R REPAIR 3. AND INSTALLED FAIRING TO BRACKET REF. B767 51-40-  02 AND BOEING DWG'S 113N2002 AND 113N1752.
